MathSciNet Relay Station
MathSciNet bibliographic data
MR2763359 (2012a:35049) 35J25 (35A20 35A35 35R60 41A58 65N15)
Cohen, Albert; Devore, Ronald; Schwab, Christoph Analytic regularity and polynomial approximation of parametric and stochastic elliptic PDE's. Anal. Appl. (Singap.) 9 (2011), no. 1, 11–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement